Sunday, December 4, 2022

Advil Cold And Sinus 40 Count

Compare With Similar Items

How to get Advil Cold & Sinus FREE!!!
This item Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl â 20 Coated Tablets
4.8 out of 5 stars 4.7 out of 5 stars 4.7 out of 5 stars 4.7 out of 5 stars 4.8 out of 5 stars
Price

Ibuprofen 200mg , Phenylephrine HCI 10mg

Legal Disclaimer

Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSKâs control. Please contact GSK Consumer Healthcare directly for more information.

4.8 out of 5 stars

How To Get Relief

It might be hard to believe: but those aggravating and uncomfortable symptoms youre experiencing from a cold or the flu are part of your bodys natural healing process. With each day that passes, your immune system is working hard to fight off the virus, so you can get better.

Both colds and the flu require lots of rest, fluids and time. Its best to let the virus run its course. In the meantime, there are some extra things you can do to feel better and experience that relief youve been craving. Heres how:

What Is Blink Health

Blink Health is driving down the cost of prescription drugs in America with up to 80% savings on prescription medications. Pay our discounted price online and receive free home delivery from our licensed US pharmacy or pickup at any of our 35,000+ participating pharmacies nationwide. There are no membership fees and prescription transfers are easy.Looking to pay with BlinkRx? .

Also Check: Tooth Infection Spread To Sinus

Stop Use And Ask A Doctor If

  • you experience any of the following signs of stomach bleeding:
  • have bloody or black stools
  • have stomach pain that does not get better
  • fever gets worse or lasts more than 3 days
  • nasal congestion lasts for more than 7 days
  • symptoms continue or get worse
  • redness or swelling is present in the painful area
  • you get nervous, dizzy, or sleepless
  • any new symptoms appear
  • You May Like: How To Kick A Sinus Infection

    Advil Cold & Sinus Non Drowsy Caplets

    Advil Cold &  Sinus Nighttime Analgesic + Decongestant + Antihistamine ...
    • One package of 40 coated caplets of Advil Cold and Sinus Relief, Cold Medicine with Ibuprofen and Pseudoephedrine HCl
    • 200mg ibuprofen temporarily relieves fever, minor body aches and headache
    • Pain medicine with pseudoephedrine helps relieve nasal congestion and sinus pressure related to the common cold
    • Coated Advil Cold and Sinus caplets are easily portable, so you can have daytime cold medicine ready whenever you need it
    • Cold medicine for adults and children 12 years and older

    Don’t Miss: Sinus Ear Infection Symptoms In Adults

    Before Taking This Medicine

    Ibuprofen can increase your risk of fatal heart attack or stroke, even if you don’t have any risk factors. Do not use this medicine just before or after heart bypass surgery .

    Ibuprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using Advil Cold & Sinus, especially in older adults.

    You should not use this medicine if you are allergic to ibuprofen or pseudoephedrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

    Do not use Advil Cold & Sinus if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, tranylcypromine, and others.

    Do not give ibuprofen to a child younger than 12 years old.

    Ask a doctor or pharmacist if this medicine is safe to use if you have ever had:

    If you are pregnant, you should not take Advil Cold & Sinus unless your doctor tells you to. Taking an NSAID during the last 20 weeks of pregnancy can cause serious heart or kidney problems in the unborn baby and possible complications with your pregnancy.

    Ask a doctor before using this medicine if you are breastfeeding.

    How Is Pseudoephedrine Misused

    Pseudoephedrine can be misused as an ingredient for the illicit manufacture of methamphetamines.

    In 2005, the FDA created the Combat Methamphetamine Epidemic Act, which banned over-the-counter sales of cold medicines that included the ingredient pseudoephedrine, requiring them to be sold behind the counter. The act also required consumers to present a photo identification and for stores to keep records of purchasers for at least two years. The law limits the amount an individual can purchase in a 30-day period. These changes were made after a surge of reported methamphetamine abuse revealed that people were using easily accessible over-the-counter medications that contained pseudoephedrine in order to manufacture methamphetamines in labs at home.

    Pseudoephedrine does carry some risks of abuse on its own. Some people use the drug to promote alertness and as a stimulant. A study from Integrated Pharmacy Research and Practice notes that pseudoephedrine is among other medications available without a prescription that can be used to self-medicate, leading to a risk of abuse or addiction. Another study from BMJ Open Sport and Exercise Medicine notes that some athletes have abused pseudoephedrine as a performance-enhancing drug.

    Pseudoephedrine is most dangerous when it is used in the manufacture of methamphetamines. The conversion of pseudoephedrine into methamphetamine is the most common way for people to get high using pseudoephedrine.

    Read Also: Ent Doctor For Sinus Problems

    Read Also: Best Stuff For Sinus Infection

    Is The Move Working

    This is a tricky one. While the opioid epidemic isnt exactly getting better, Ali says moving some cold medications behind the counter is working because now its considerably harder to buy drugs with these potentially dangerous ingredients not to mention that each customer is only allotted a limited quantity.

    If nothing else, this move has made consumers more aware of the ingredients in their medications and reinforced the notion that its important to look at drug labels, Sarraf says. Given the opioid crisis is at an all-time high, he notes the FDA is becoming more cooperative with ingredient transparency which he thinks is a step in the right direction.

    Not only should these medications stay behind the counter, the ingredients used to make them should be used to a minimum, which has already happened in most European countries, Sarraf says. Just like there is a movement for organic fruits and vegetables, there should be a movement for organic ingredients to make healthier medicines.

    Can You Buy Pseudoephedrine Over The Counter In Australia

    Ibuprofen (Advil/Motrin) Nursing Drug Card (Simplified) – Pharmacology

    Pharmacists are required to record all over the counter sales of pseudoephedrine products on Project STOP. This means pharmacists have access to real-time records of pseudoephedrine purchases from pharmacies across Western Australia.

    How much pseudoephedrine can i buy in Illinois?

    Anyone who buys more than an arbitrary amount now 3.6 grams of pseudoephedrine base per day and 9 grams per month has committed a federal crime.

    Also Check: Sinus Infection In Head Symptoms

    Read Also: How To Get Rid Of Cold Sinus Infection

    What Are The Causes And Triggers Of Sinus Headaches

    Sinus headaches are most often a symptom of sinusitis, in which the sinus becomes inflamed from allergies or other triggers like an infection. Sinus headaches may also result from seasonal allergies that last an extended period of time. This is called rhinitis, or hay fever. Sinus infections and sinus blockages can also trigger sinus headaches.

    Buy Too Much Sudafed And You May Get A Visit From A Cop

    If you have a runny nose and run to the store to purchase a decongestant, donât be too surprised if a detective shows up at your door shortly thereafter. Ever since a federal law went into effect that regulates pseudoephedrine, tracking systems have begun to pop up in local pharmacies, reports the Associated PressSince the law went into effect in 2006, pseudoephedrine, a key ingredient in the manufacture of methamphetamine, has migrated behind the counter at pharmacies.

    If you have a runny nose and run to the store to purchase a decongestant, donât be too surprised if a detective shows up at your door shortly thereafter. Ever since a federal law went into effect that regulates pseudoephedrine, tracking systems have begun to pop up in local pharmacies, reports the Associated PressSince the law went into effect in 2006, pseudoephedrine, a key ingredient in the manufacture of methamphetamine, has migrated behind the counter at pharmacies. Customers must show photo ID to buy the decongestant, and the legal limit for purchases is 9 grams per month â roughly the equivalent of two 15-dose boxes of 24-hour Claritin D, or three 10-dose boxes of Aleve Cold & Sinus, or six 24-dose boxes of Sudafed.

    Critics of the tracking software have raised concerns that people with colds or allergies could be suspected of meth production just for buying more than the average amount of cold medicine.

    You May Like: Sinus Infection Drainage In Throat

    So What Exactly Is This Bug Thats Going Around

    Rhinovirus is one of the bigger types of the common cold, where you may experience a cough, cold, congestion and sometimes a mild fever,Bindiya Gandhi, MD, board-certified in family and integrated medicine with more than 10 years of experience, told The Post. Sometimes, it can be confused with allergies, depending on the time of year, because there are fall allergies aside from spring.

    The common cold can last anywhere from three to 10 days, she added.

    Can I Take Advil Or Tylenol To Treat My Cold

    Advil

    Heres the scoop: Advil is ibuprofen and, since acetaminophen works best for fevers and mild body aches, youll want to take Tylenol, according to Gandhi. You can alternate acetaminophen with ibuprofen for fevers. If you have any liver issues, you dont want to take acetaminophen and if you have any kidney issues, you dont want to take ibuprofen, she explains.

    Read Also: How Did I Get A Sinus Infection

    Ask A Healthcare Provider Before Use If

    • You consume more than 3 alcoholic beverages a day. It may increase the risk of stomach bleeding
    • You have heart disease
    • You have trouble urinating due to an enlarged prostate gland
    • You have had serious side effects from any pain reliever or fever reducer
    • You are pregnant or breastfeeding. It may cause problems in an unborn child if taken during the third trimester of pregnancy

    Take Our Substance Abuse Self

    Take our free, 5-minute substance abuse self-assessment below if you think you or someone you love might be struggling with substance abuse. The evaluation consists of 11 yes or no questions that are intended to be used as an informational tool to assess the severity and probability of a substance use disorder. The test is free, confidential, and no personal information is needed to receive the result.

    Also Check: Sinus Infection Vs Flu Vs Cold

    Recommended Reading: Heat Or Cold For Sinus Headache

    Stop Use And Ask A Healthcare Provider If

    • An allergic reaction occurs, seek medical attention immediately
    • You get nervous, dizzy or sleepless
    • You have nasal congestion that lasts more than 7 days
    • Your symptoms continue or get worse
    • You have trouble swallowing or you feel like the caplet is stuck in your throat
    • New or unexpected symptoms occur
    • You have stomach pain that begins while taking this product or mild stomach problems that do not go away
    • You have a fever that lasts longer than 3 days

    Which Medications Are Affected

    Advil Liqui Gels

    Its a pretty long list, but some of the major ones are: Advil Allergy Sinus, Advil Cold and Sinus, Aleve-D Sinus and Cold, Childrens Advil Cold, Childrens Motrin Cold, Claritin-D, Mucinex D, Sudafed 12 Hour Pressure/Pain, Sudafed Triple Action, Theraflu Max-D Severe Cold and Flu, Tylenol Sinus Severe Congestion Daytime and Zyrtec-D.

    You May Like: Best Medicine For Sinus Pressure And Sneezing

    Treating Your Sinus Infection

    If you think you have a sinus infection, you may need to see your doctor.

    âMostly, these acute infections go away on their own or after a simple course of antibiotics,â says ear, nose, and throat specialist Greg Davis, who practices at the University of Washington Medical Center in Seattle.

    Davis recommends sinus irrigation for sinus infections. It can help ease your symptoms while you wait for the antibiotics to do their job. Steroids, , and over-the-counter mucus thinners can also ease your discomfort, he says.

    See an ear, nose, and throat specialist if your sinus infection doesnât go away after one or two courses of antibiotics, Davis says.

    Some people have sinus infections over and over. The only known risk factors, Davis says, are allergies and smoking In rare cases, an acute infection can become chronic if itâs not treated successfully.

    If you have chronic infections, and antibiotics and other treatments donât help, you may need sinus surgery, Davis says.

    Your doctor will enlarge the small or inflamed and swollen openings of your sinuses, allowing them to drain, and letting you breathe more easily.

    Show Sources

    Read Also: How Does Sinus Pressure Make You Feel

    How Should I Take Advil Cold & Sinus

    Use exactly as directed on the label, or as prescribed by your doctor. An overdose of ibuprofen can damage your stomach or intestines.

    Take Advil Cold & Sinus with food or milk to lessen stomach upset.

    If you need surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat.

    Don’t Miss: Allergy Sinus & Asthma Specialists Of Naples

    Advil Cold & Sinus Warnings/precautions:

    Increased risk of severe stomach bleeding . History of GI disorders . Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. GI or urinary obstruction. Reevaluate if fever persists or worsens > 3 days or nasal congestion lasts > 7 days. Elderly. Pregnancy : not recommended. Nursing mothers.

    These Surprising Safer Alternatives May Be A Better Choice

    Advil® Cold &  Sinus (40 Count) Non

    Mothers-to-be get headaches and upset stomachs just like everyone else. So its not surprising that most pregnant women have used over-the-counter medications. In fact, some data suggest that, overall, women are actually more likely to use certain medicationsincluding cough and cold drugs and acetaminophen after they become pregnant.

    Theres a misperception that if a drug is available over-the-counter, that its approved by the Food and Drug Administration, so it must be safe for everyone, including pregnant women, Allen Mitchell, M.D. professor of pediatrics and epidemiology at the Boston University School of Public Health and Medicine, said. Even doctors may think this is the case. But some OTC drugs have been shown to pose risks to the developing fetus at different stages of pregnancy.

    To help you and your doctor make more informed choices about which medications to take, weve identified 10 common ingredients used in OTC drugs that are risky for pregnant women, as well as safer alternatives.

    Even then, you should use alternatives judiciously, and only as advised by your health care provider. Experts refer to safer medications because for 98 percent of prescription and OTC drugs, there simply isnt enough data to say for sure that a drug is entirely safe to take during pregnancy. Due to ethical concerns, most FDA-approved medicines have not been tested in pregnant women.

    Donât Miss: High Blood Pressure And Sinus Congestion

    You May Like: Can Sinus Infection Cause Bad Smell In Nose

    Advil Cold & Sinus Side Effects

    Get emergency medical help if you have signs of an allergic reaction or a severe skin reaction .

    Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

    Stop using Advil Cold & Sinus and call your doctor at once if you have:

    • confusion, severe drowsiness, ringing in your ears, severe dizziness, feeling like you might pass out

    • fast, pounding, or uneven heartbeat

    • easy bruising or bleeding

    • a skin rash, no matter how mild

    • signs of stomach bleeding–bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds

    • liver problems–loss of appetite, stomach pain , tiredness, itching, dark urine, clay-colored stools, jaundice

    • kidney problems–little or no urination, swelling in your feet or ankles, feeling tired or short of breath or

    • nerve problems–fever, headache, neck stiffness, chills, increased sensitivity to light, seizure .

    Common side effects of Advil Cold & Sinus may include:

    What Is Advil Cold & Sinus

    Ibuprofen is a nonsteroidal anti-inflammatory drug . Pseudoephedrine is a decongestant.

    Advil Cold & Sinus is a combination medicine used to treat stuffy nose, sinus congestion, cough, and pain or fever caused by the common cold or flu.

    Advil Cold & Sinus may also be used for purposes not listed in this medication guide.

    Recommended Reading: Naturopathic Treatment For Sinus Infection

    The Science Behind Pseudoephedrine

    When you have a cold or an allergy attack, your white blood cells gather in your nasal passages and sinuses. This causes nasal membranes to swell and increases mucus production. Pseudoephedrine constricts these blood vessels, which decreases drainage.

    But those same constricted vessels might also increase your blood pressure and heart rate.

    Pharmacist Kayla Ryan explains the mechanism of pseudoephedrine. Pseudoephedrine is chemically similar to adrenaline, so the body recognizes it as adrenaline, causing the blood pressure and heart rate to increase.

    She refers to one of the last major studies of the effects of pseudoephedrine on blood pressure, which took place in 2005. This study found that pseudoephedrine increased systolic blood pressure by one point on average, while heart rate increased by an average of three beats per minute.

    Ryan adds that the immediate-release products had a greater impact on heart rate and blood pressure than their 12 hour or 24 hour extended-release counterparts, which showed a smaller increase in blood pressure.

    In 2005, the FDA passed the Combat Methamphetamine Act, which requires pharmacies to sell all medications containing pseudoephedrine behind the counter. At your local drugstore, youll find cards in the cold and flu aisle with information for these medications. You can take the card to the pharmacist, who is required to scan your drivers license before purchase.

    Read Also: Buy Advil Cold And Sinus

    Popular Articles
    Related news